# SDR SWAA2024111347630

- Difficulty date: October 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE ON GIRT BAR FITTING FWD ENTRY AND SERVICE DOOR A T PASSENGER CABIN 2024-634328<[01] REPLACED HARDWARE ON GIRT BAR FITTING FWD ENTRY AND SERVICE DOOR AT PASSENGER CABIN I.A.W B737-700 AMM 25-66-02-400-801 THE INSTALLATION WILL BE DOCUMENTED ON MT 725-025-00-01Y STEP 2.A (12);[02] REPLACED HARDWARE ON GIRT BAR FITTING FWD ENTRY AND SERVICE DOOR AT PASSENGER CABIN I.A.W B737-700 AMM 25-66-02-400-801 THE INSTALLATION WILL BE DOCUMENTED ON MT 725-025-00-01Y STEP 2.A (12) TASK CARD COMPLETED
